Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i7.10
pages 1-11

The Method of Resolving Functionals for a Dynamic Game in a Sobolev System

Larisa A. Vlasenko
V. N. Karazin Kharkov National University, Ukraine
Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

ABSTRACT

We study the game approach problem for a distributed system which is described by a linear differential-operator equation of Sobolev type. To study the differential game the method of resolving functions is extended to the case of Hilbert spaces. The application to partial differential equations of not Kovalevskaya type is considered, in particular, to the investigation of filtering fluids in fractured-porous rocks.


Articles with similar content:

ON NONEXISTENCE OF OSCILLATORY MOTIONS IN MAGNETOTHERMOHALINE CONVECTION IN POROUS MEDIUM
Journal of Porous Media, Vol.19, 2016, issue 7
Sanjay Kumar Gupta, Jyoti Prakash
The Necessary Optimality Conditions for Continuous Problems of Set Partitioning in Terms of the Theory of Set Functions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Alexandra A. Zhiltsova, Elena M. Kiseleva
Convergence of Extragradient Algorithm with Monotone Step Size Strategy for Variational Inequalities and Operator Equations
Journal of Automation and Information Sciences, Vol.51, 2019, issue 6
Dmitriy A. Nomirovskii, Sergey V. Denisov, Bogdan V. Rublyov , Vladimir V. Semenov
CLOSED-FORM SOLUTIONS FOR MHD FLOW OF A SECOND-GRADE FLUID THROUGH POROUS SPACE
Special Topics & Reviews in Porous Media: An International Journal, Vol.2, 2011, issue 2
Kaleem Iqbal, M. Azram, Masood Khan
Modified Extragradient Method with Bregman Divergence for Variational Inequalities
Journal of Automation and Information Sciences, Vol.50, 2018, issue 8
Vladimir V. Semenov